Browse Title Index


 
Issue Title
 
Vol 11, No 2 A Bayesian Approach to a Process Control Problem Abstract   Untitled
,
 
Vol 8, No 2 A Boundary Value Problem for Nonhomogeneous Vekua Equation in Wiener-type Domains Abstract   Untitled
Kerim Koca,
 
Vol 10, No 1 A Comparative Study of Black-Scholes Equation Abstract   Untitled
Refet Polat
 
Vol 8, No 1 A Comparative Study of Fixed Effects Models and Random Intercept/Slope Models as a Special Case of Linear Mixed Models for Repeated Measurements Abstract   Untitled
Neslihan ?yit,
 
Special Issue 2011 A Comparison between Entropy-Based Association Measures and other Qualitative Association Measures Abstract   Untitled
Atif Evren, Elif Tuna
 
Vol 4, No 2 A Compatible Lagrangian Hydrodynamics Algorithm for Unstructured Grids Abstract   Untitled
James C. Campbell, Mikhail J. Shashkov
 
Vol 7, No 1 A Dirichlet Problem For Generalized Analytic Functions Abstract   Untitled
, Kerim Koca
 
Vol 2, No 1 A local inverse problem for Hamilton-Jacobi equation Reconstruction of Riemannian metric Abstract   Untitled
I.V. Golubyatnikov, Hilmi H. Hacisalihou?lu
 
Vol 16, No 1 A lower bound for the Estrada index of a Hermitian matrix Abstract
Rao Li
 
Vol 10, No 1 A Method on the General Solution of Inhomogeneous Euler Differential Equations Abstract   Untitled
Ba?ak Karpuz,
 
Vol 12, No 1 A Model for Blood Flow in Capillaries and Its Numerical Solution Abstract   Untitled
,
 
Vol 2, No 1 A modification of the matrix sign function method Abstract   Untitled
Gennadii Demidenko, Yuliya Klevtsova
 
Vol 15, No 2 A new analytic solution for biological population model using the reduced differential transform method Abstract
Birol Ibis
 
Vol 11, No 2 A New Application of Modified Differential Transformation Method for Modelling the Pollution of a System of Lakes Abstract   Untitled
Mehmet Merdan
 
Vol 10, No 2 A New Approach to the Thomas-Fermi Equation Abstract   Untitled
 
Vol 12, No 1 A New Double ? Sequence Space Defined by a Modulus Function Abstract   Untitled
N. Subramanian, S. Krishnamoorthy, S. Balasubramanian
 
Vol 8, No 2 A New Epsilon-Local Dependence Measure and Dependence Maps Abstract   Untitled
Burcu H. Ucer, Ismihan Bayramoglu
 
Vol 5, No 2 A New Formulation to Estimate Temperature of Solar Pond Abstract   Untitled
Arzu ?encan,
 
Vol 13, No 1 A New Homotopy Analysis Method for Finding the Exact Solution of Systems of Partial Differential Equations Abstract   Untitled
M. Matinfar, M. Saeidy, B. Gharahsuflu
 
Vol 3, No 2 A New Optimal Order Preconditioner for High-Resolution Image Reconstruction with Multisensors Abstract   Untitled
Thomas Huckle, Jochen Staudacher
 
Vol 12, No 2 A New Two-Step Iterative Process with Errors for Common Fixed Points in Banach Spaces Abstract   Untitled
Esref Turkmen, Murat Ozdemir, Sezgin Akbulut
 
Vol 11, No 1 A New Type of Hardy-Hilbert's Integral Inequalities Abstract   Untitled
Aziz Sa?lam, , Mehmet Zeki Sar?kaya
 
Vol 11, No 1 A Note on Bounds for Eigenvalues of Matrix Polynomials Abstract   Untitled
Mustafa Bah?i
 
Vol 5, No 1 A Note on Non-Identifibiality Problem of Finite Mixture Distribution Models in Model-Based Classification Abstract   PDF
Hamza Erol
 
Vol 7, No 1 A Performance Analysis for Minimum Spanning Tree Based Genetic Algorithm Approach to Design and Optimize Distribution Network Problem Abstract   Untitled
Turan Paksoy, Hasan Kursat Gules
 
Vol 7, No 1 A Philos Criterion for Second-Order Dynamic Equations Abstract   Untitled
Martin Bohner, Howard Warth
 
Vol 4, No 2 A Problem of Plane Integral Geometry Abstract   Untitled
Mustafa Y?ld?z
 
Vol 10, No 1 A Simple Discrete Model for the Growth Tumor Abstract   Untitled
, Cristina Turner
 
Vol 6, No 2 A Stochastic Approach to Interactive Fuzzy Multi-Objective Linear Programming for Aggregate Production Planning Abstract   Untitled
Turan Paksoy, Mehmet Atak
 
Vol 6, No 1 A Study of One-Electron Orbital-Zeeman Integral over Cartesian Gaussian Functions Abstract   Untitled
, , ,
 
Vol 12, No 2 A Subset of the Space of the ? Sequences Abstract   Untitled
N. Subramanian
 
Vol 13, No 2 A Trivariate F Distribution of Markov Dependent F Distributed Random Variables Abstract   Untitled
Funda Iscioglu, Muhammet Bekci
 
Vol 1, No 1 Adaptive Hierarchical Tenzor Product Finite Elements for Fluid Dynamics Abstract   Untitled
S. A. H. Schneider, Christoph Zenger
 
Vol 11, No 1 Age and Block Replacement Policies in Renewal Processes Abstract   Untitled
Duygu Sava?c?, Halil Aydo?du
 
Vol 1, No 1 Algorithm with guaranteed accuracy for computing a solution to an initial value problem for linear difference equations Abstract   Untitled
Vladimir Vaskevich, Haydar Bulgak,
 
Vol 11, No 2 An Application of Determining the Best Tax Ratios by Goal Programming Abstract   Untitled
Ahmet ?ahiner, H. Seda Ak?n,
 
Vol 10, No 1 An Application of ExpFunction Method to the Generalized BurgersHuxley Equation Abstract   Untitled
M. M. Alipour, D. D. Ganji, A. G. Davodi
 
Special Issue of Statistics An Application of Structural Change Tests on Linear Regression Models Abstract   Untitled
Aydin Karakoca, Asir Genc
 
Vol 6, No 1 An Application of the Differential Transformation Method to the Boundary Value Problems of the System of Integro-Differential Equations Abstract   Untitled
, Y?ld?ray Keskin
 
Vol 5, No 2 An Approximate Solution of Burgers Equation by Differential Transform Method Abstract   Untitled
Fatma Ayaz,
 
1 - 40 of 293 Items 1 2 3 4 5 6 7 8 > >>